# SDR HEEA0014187

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 6220 · Main Rotor Head
- Part: Link Assy
- Part number: 206010360005
- Condition: Corroded
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY HAS CORROSION AROUND END FITTING. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
